Mathematical Researches
Sat, Apr 5, 2025
|
فارسی
[
Archive
]
Remember me
Create Account
Reset Password
Home
Journal Information
About the Journal
Editorial Board
Aims and Scope
Peer Review Process
Publication Ethics
Indexing Databases
Journal News
Articles archive
All Issues
Current Issue
For Authors
Call for Papers
Submission Instruction
Submission Form
For Reviewers
Reviewers Section
Registration
Registration Information
Registration Form
Contact us
Contact Information
Contact us
Site Facilities
Site map
Search contents
FAQ
Top 10 contents
Inform to friends
Volume 9, Issue 4 (12-2023)
Solving Permutation Flow shop Problem by the Regulations of Columnar Entries in the Processing Times Matrix
P. 1-23
Shahriar Farahmand Rad
*
Abstract
(1770 Views)
|
چکیده |
Full-Text (PDF)
(534 Downloads)
Finite Time Ruin Probability in the Collective Risk Model using Continuous Time Markov Chain
P. 24-48
Abouzar Bazyari
*
Abstract
(1185 Views)
|
چکیده |
Full-Text (PDF)
(460 Downloads)
Optimal Time to Standby Redundant Allocation to the k-out-of n: G System in the Stress-Strength H-Weibull Models
P. 49-69
Zohreh Pakdaman
*
,
Somayeh Ghafouri
Abstract
(1216 Views)
|
چکیده |
Full-Text (PDF)
(580 Downloads)
Groups whose set of vanishing elements is the :union: of exactly three conjugacy classes
P. 70-79
Sajjad Mahmood Robati
*
Abstract
(1110 Views)
|
چکیده |
Full-Text (PDF)
(401 Downloads)
The Legendre-Picard iteration method for the numerical solution of Fredholm integral equations of the second kind
P. 80-110
Mohammad Tafakkori-Bafghi
,
Mohammad Heydari
*
,
Ghasem Barid Loghmani
Abstract
(1313 Views)
|
چکیده |
Full-Text (PDF)
(707 Downloads)
Trace ideals and maximal Cohen-Macaulay modules over a Gorenstein local ring
P. 111-121
Mohammad Bagherpoor
*
,
Abdoljavad Taherizadeh
Abstract
(1383 Views)
|
چکیده |
Full-Text (PDF)
(554 Downloads)
A collocation method for solving nonlinear delay fractional optimal control system with constraints on the state and control variables
P. 122-155
Hamid Reza Marzban
*
,
Atiyeh Nezami
Abstract
(1316 Views)
|
چکیده |
Full-Text (PDF)
(469 Downloads)
A local meshless method for numerical simulation of dendritic crystal growth
P. 156-177
Mohammad Ilati
*
Abstract
(1369 Views)
|
چکیده |
Full-Text (PDF)
(476 Downloads)
A Result on the diagonal of contractible operator Banach algebras
P. 178-185
Maysam Maysami Sadr
*
Abstract
(1269 Views)
|
چکیده |
Full-Text (PDF)
(415 Downloads)
Application of hat functions in solving fractional delay differential equations
P. 186-205
Somayeh Nemati
*
,
Zahra Rezaei Kalansara
Abstract
(1191 Views)
|
چکیده |
Full-Text (PDF)
(639 Downloads)
On solvability a system of integral equations of Stochastic type via measure of non -compactness
P. 206-224
Shahram Banaei
*
Abstract
(1187 Views)
|
چکیده |
Full-Text (PDF)
(426 Downloads)
Numerical solution of an inverse problem for fourth order parabolic equation with integral boundary condition using operational matrices
P. 225-239
Kamal Rashedi
*
Abstract
(1325 Views)
|
چکیده |
Full-Text (PDF)
(571 Downloads)
Reduce Douglas metric by using the concept of special Cartan curvature
P. 240-255
Sina Hedayatian
*
,
Neda Izadian
,
Mohammad Yar Ahmadi
Abstract
(1153 Views)
|
چکیده |
Full-Text (PDF)
(419 Downloads)
Export as:
HTML
|
XML
|
RSS